# SDR SWAA2021090704421

- Difficulty date: August 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER CORNER INTERNAL FRAME ASSY CRACKED ; / [01] REMOVED INTERNAL FRAME ASSY FROM R1 DOOR UPPER CORNER PER B737-700 SRM 51-40-02-0G-0; [02] LATE ENTRY : REMOVED STOP FITTING AND SEAL DEPRESSOR FROM R1 DOOR INTERNAL FRAME ASSY FOR ACCESS TO INTERNAL FRAME ASSY REMOVAL PER B737-700 SRM 51-40-02-0G-0; [03] VERIFIED WORK PERFORMED; [04] LOCATED AND DRILLED NEW R-1 DOOR UPPER FRAME ASSY P/N 141A8370U13 REF B737-7 SRM 51-40-05-0G-0 AND DWG #141A8370; [05] VERIFIED STEP #4; [06] OK TO TREAT AND PRIME HOLES; [07] TREATED AND PRIME HOES AT NEW R-1 DOOR UPPER FRAME REF B 737-7 SRM 51-20-01-0G-0; [08] VERIFIED TREAT AND PRIME HOLES; [09] OK TO INSTALL INTERNAL FRAME ASSY; [10] INSTALLED R-1 DOOR UPPER CORNER INTERNAL FRAME ASSY REF B737-7 SRM 51-40-02-0G-0 AND DWG #141A8370; [11] INSPECTED INSTALLATION OF R1 DOOR UPPER CORNER INTERNAL FRAME.; [12] OK TO INSTALL FWD UPPER DOOR STOP; [13] REINSTALLED R-1 DOOR UPPER FWD DOOR STOP RSF B737-7 SRM 51-40-02-0G-0 AND DWG#141A8370; [14] TOOL USED TORQUE WRENCH B/C 169684 DUE 10/23/21; [15] VERIFIED STEPS 13 AND 14.; [16] REMOVED AND REPLACED NEW R-1 DOOR UPPER CORNER INTERNAL FRAME ASSY P/N141A8370U13 REF B737-7 SRM 51-40-02-0G-0 AND DWG #141A8370; [17] VERIFIED INSTALLATION
